# SDR ASAA2020112333585

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 29,452 hours, 9,453 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Chip Detector
- Part number: 35079751
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER MAGNETIC CHIP DETECTOR DAMAGED.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE STARTER MAGNETIC CHIP DETECTOR, REF TC N2480000.
